On Linear Models with Rational Expectations which Admit a Unique solution
Laurence Broze () and
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Based on a generalization of Doob's theorem, the method used in this paper is applied to derive the unique reduced form a general linear model containing rational expectations of the current endogenous variables made in several previous periods. In this procedure there is no need for assumptions on the structure of the policy instruments. © 1984.
References: Add references at CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed
Published in: European Economic Review (1984) v.24 nÂ° 1,p.103-111
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Journal Article: On linear models with rational expectations which admit a unique solution (1984)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/671
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... t.ulb.ac.be:2013/671
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().